A case of intraoperative anaphylactic shock treated based on a guideline for anaphylactic reaction associated with antibiotics

Fumiyuki Sugime, Shigekazu Sugino, Masanori Yamauchi, Sohshi Iwasaki, Masayasu Nakayama, Noriaki Kanaya, Akiyoshi Namiki

研究成果: Article査読

抄録

We report a case of anaphylactic shock treated based on a clinical guideline for anaphylactic reaction associated with antibiotics under general anesthesia. A 63-year-old woman scheduled to undergo an excision of perianal Bowen's disease and a colostomy was given cefmetazole intravenously after induction of general anesthesia. Five minutes later, her systolic blood pressure decreased to 53 mmHg and erythema and edema appeared on her face and palms. Treatment based on the guideline was started immediately. She recovered from severe shock. Although the guideline is useful even in general anesthesia, it is important for anesthesiologists to interview patients regarding allergenic history, to observe skin symptoms carefully during administration, and to treat shock immediately.

本文言語English
ページ(範囲)531-534
ページ数4
ジャーナルJapanese Journal of Chemotherapy
54
6
出版ステータスPublished - 2006 11 1
外部発表はい

ASJC Scopus subject areas

  • 薬理学
  • 薬理学(医学)

フィンガープリント

「A case of intraoperative anaphylactic shock treated based on a guideline for anaphylactic reaction associated with antibiotics」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル